Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sharp local isoperimetric inequalities involving the scalar curvature


Author: Olivier Druet
Journal: Proc. Amer. Math. Soc. 130 (2002), 2351-2361
MSC (2000): Primary 49J40, 53C21
Published electronically: March 12, 2002
MathSciNet review: 1897460
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide sharp local isoperimetric inequalities on Riemannian manifolds involving the scalar curvature, and thus answer a question asked by Johnson and Morgan.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 49J40, 53C21

Retrieve articles in all journals with MSC (2000): 49J40, 53C21


Additional Information

Olivier Druet
Affiliation: Département de Mathématiques, Université de Cergy-Pontoise, Site de Saint-Martin, 2 avenue Adolphe Chauvin, 95302 Cergy-Pontoise cedex, France
Email: Olivier.Druet@math.u-cergy.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06355-4
PII: S 0002-9939(02)06355-4
Received by editor(s): March 15, 2001
Published electronically: March 12, 2002
Communicated by: Jozef Dodziuk
Article copyright: © Copyright 2002 American Mathematical Society